# SDR SIMA20160126005

- Difficulty date: January 26, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 38,874 hours, 35,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED 2 PLACES, CRACK 1 IS JUST AFT OF FRAME 75, JUST ABOVE STRINGER 2R, CRACK IS APPROX 3/8" IN LENGTH.  CRACK 2 IS ON FRAME 75, AT THE FIRST FASTENER BELOW STRINGER 2R, CRACK IS APPROX 1/4".  EASI 8071 USED, 100-500 KHZ PROBE, FREQ=400 KHZ, V-GAIN=77.0, H-GAIN=64.0, LPF=100.  ACCOMPLISHED REPAIR OF RT UPPER FUSELAGE SKIN 2 PLACES, AT FRAME 75 JUST ABOVE 2R & FRAME 75 BELOW 2R IAW ERS-EM-53MR-1894.
